# SDR ASAA2025012756002

- Difficulty date: January 27, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BS.887 TO BS.1016 STR.23L UPPER LAP SHOWS SIGNS OF CORROSION 17 AREA. (MARKED IN RED). GROUNDED - YES. REMOVED CORROSION 17(EA) ON ZONE B. DAMAGE AREAS FROM STA 887-STA 1016 STR 23L UPPER LAP ORG MAT THICK 0.063, REMOVED 0.004 REMAINING 0.059 FOUND TO BE WITHIN LIMITS IAW B737-800 SRM 53-00-01-1A-1 AND SRM 53-70-01-0I-1. REMOVED REMAINING CORROSION AND PITTING AS REQ IAW B737-800 SRM 51-10-02. ORG THICK 0.063 PER B737-800 SRM 53-70-01. REMAING THICK 0.059 REMOVED 0.004 OUT OF LIMITS PER SRM 53-00-01. ALL DVI WITH 10X MAG. FOUND NO FURTHER DEFECTS AT STA 887-1016 STR 23L IAW B737-800 SRM 51-10-04. ACCOMP HFEC 3(EA) AREAS IAW B737-NDT 51-00-00 PROC 23. PT6. NO INDICATIONS FOUND. GENERATED RFTS #6. APPLIED ALODINE IAW BOEING SOPM 20-43-03. APPLIED PRIMER IAW BOEING SOPM 20-44-02. APPLIED TOP COAT IAW B737-800 AMM 51-21-73. MARKED REPAIR AREA WITH "EA 800-53EA-28255" IAW ALASKA PRELIMINARY 800-53EA-28255.
